Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

rachann

Accutane and The After Effects (Muscle Spasms)

Hello! I joined acne.org to find others whom are suffering from the after effects of accutane. I went through acctutane back in 2015, and since then I started feeling symptoms I had never felt before. The most common effects I experienced and that I have read about are: hair loss, depression/emotional changes, extreme dryness, and nose bleeds. I had replied to a post in these forums that was made in 2013 about muscle spasms. I've been experiencing muscle spams for the past few weeks, and I wondered if it was because of the accutane. I read about people having long term effects because of the drug, and thats why I wondered this. 

I wrote a blog post about my experience, which I posted on wordpress, please click here if you want to read it. 

The more I look through the forms and read about other people's experiences with the drug, the more things make sense. I too experienced joint weakness. I just didn't know that it was a side effect. 

Is anyone out there experiencing muscle spasms? Muscle throbbing's? On their face, and in their body? Do you think its due to the drug? I've also had throbbing in my inside of my right ear. 

I've already been to a doctor. I've been taking vitamins and eating bananas, drinking water. Nothing has helped. I'm seeing a neurologist next week. 

Anyone out there have an answer? 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×